# SDR DALA2025042103058

- Difficulty date: April 17, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 73,554 hours, 28,358 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0918547) CORROSION AROUND SCREWS OF FITTING RH SIDE FWD OF R2 DOOR. ACCOMPLISHED REPAIR AT MAIN CABIN STA 947.5 FLOORBEAM IAW B 737 SRM 53-70-51-2R REPAIR 5.
